| Catalog Number |
D1005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Pending lot history review.
Event or Problem Description
The event occurred on an unspecified date in may of 2024 and involved a tego¿ connector where it was reported when disconnecting a patient from blood, the tego cap snapped in half with part of the tubing inside.The nurse then applied a new tego cap and flushed line.There was patient involvement, unknown patient harm and unknown delay in therapy.This report captures 3 of 4 occurrences.
Additional Manufacturer Narrative
Investigation summary no d1005 product samples, videos or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.